Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 8342652, 10 pages
http://dx.doi.org/10.1155/2016/8342652
Research Article

Hopf Bifurcation Control in a FAST TCP and RED Model via Multiple Control Schemes

1School of Electronics and Information Engineering, Anhui University, Hefei, Anhui 230601, China
2Ira A. Fulton Schools of Engineering, Arizona State University, Tempe, AZ 85287, USA
3School of Electronic Information and Electrical Engineering, Shanghai Jiao Tong University, Shanghai 200240, China

Received 10 November 2015; Accepted 5 May 2016

Academic Editor: Petko Petkov

Copyright © 2016 Dawei Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dawei Ding, Chun Wang, Lianghui Ding, Nian Wang, and Dong Liang, “Hopf Bifurcation Control in a FAST TCP and RED Model via Multiple Control Schemes,” Journal of Control Science and Engineering, vol. 2016, Article ID 8342652, 10 pages, 2016. https://doi.org/10.1155/2016/8342652.